Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Stability analysis for determining a source term in a 1-D advection-dispersion equation
∗Institute of Applied Mathematics, Shandong University of Technology, Zibo, Shandong, 255049, P. R. China. E-mail: (email)
†Graduate School of Mathematical Sciences, The University of Tokyo, Komaba, Meguro, Tokyo 153, Japan. E-mail: (email)
Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 2, Pages 147–155, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406777571067,
- Published Online:
In this paper, we are concerned to cope with a conditional stability for an inverse problem of deciding source terms in a 1-D advection-dispersion equation. The inverse problem here is based on a mathematical model derived from a real case in a geological region in Shandong Province, China. With aids of an integral identity and analysis for a normal Sturm-Liouville problem, a conditional stability for the inverse problem is constructed. The methodology used in this paper seems to be simple and effective as compared with those in known literatures.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.